# SDR SWIA201335820

- Difficulty date: December 22, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 30,912 hours, 40,515 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG OIL PRESSURE WARNING LIGHT, AURAL WARNING & FLUCTUATING INDICATION, SHUT DOWN ENG.  FLT 7400 REPLACED LT ENG OIL COOLER.
